Yu YANG@RIMS, Kyoto University

Homepage of Yu YANG

Project Assistant Professor
Research Institute for Mathematical Sciences, Kyoto University
Kyoto 606-8502, Japan
e-mail: yuyang(at)kurims.kyoto-u.ac.jp


- Publications/Preprints
- Talks
- Conferences
-
- About Me

Publications

  • p-groups, p-rank, and semi-stable reduction of coverings of curves, [pdf].
    To appear in Algebra & Number Theory.

  • On topological and combinatorial structures of pointed stable curves over algebraically closed fields of positive characteristic, [pdf].
    Math. Nachr. (2023), 1-42.

  • Maximum generalized Hasse-Witt invariants and their applications to anabelian geometry, [pdf].
    Selecta Math. (N.S.) 28 (2022), Paper No. 5, 98 pp.
    View-only version of Springer Nature Content Sharing Initiative

  • Raynaud-Tamagawa theta divisors and new-ordinariness of ramified coverings of curves, [pdf].
    J. Algebra 587 (2021), 263-294.

  • On the existence of specialization isomorphisms of admissible fundamental groups in positive characteristic, [pdf].
    Math. Res. Lett. 28 (2021), 1941-1959.

  • On the averages of generalized Hasse-Witt invariants of pointed stable curves in positive characteristic, [pdf].
    Math. Z. 295 (2020), 1-45.

  • The anabelian geometry of curves over algebraically closed fields of positive characteristic, [pdf].
    RIMS Kokyuroku Bessatsu B83 (2020), 47-58.

  • Group-theoretic characterizations of almost open immersions of curves, [pdf].
    J. Algebra 530 (2019), 290-325.

  • On the admissible fundamental groups of curves over algebraically closed fields of characteristic p>0, [pdf].
    Publ. Res. Inst. Math. Sci. 54 (2018), 649-678.

  • On the existence, geometry and p-ranks of vertical fibers of coverings of curves, [pdf].
    RIMS Kokyuroku Bessatsu B72 (2018), 187-193.

  • On the ordinariness of coverings of stable curves, [pdf].
    C. R. Math. Acad. Sci. Paris, Ser. I 356 (2018), 17-26.

  • On the existence of non-finite coverings of stable curves over complete discrete valuation rings, [pdf].
    Math. J. Okayama Univ. 61 (2019), 1-18.

  • Degeneration of period matrices of stable curves, [pdf].
    Kodai Math. J. 41 (2018), 125-153.


    Preprints

  • Generalized Hasse-Witt invariants for coverings with prescribed ramifications, [pdf].

  • On finite quotients of tame fundamental groups of curves in positive characteristic, [pdf].
    In the present paper, we give an explicit construction of differences of tame fundamental groups of certain non-isomorphic curves via finite quotients. In particular, our construction shows that the anabelian phenomena for curves over algebraically closed fields of positive characteristic can be understood by using not only entire tame fundamental groups but also certain finite quotients of them.

  • On the arithmetic fundamental groups of curves over local fields (with Y. Hoshi).
    In the present paper, we establish a method to treat artithmetic fundamental groups of curves over both mixed characteristic and positive characteristic local fields. In particular, we obtain a new proof of Mochizuki's famous theorem concerning (Isom-version) Grothendieck's anabelian conjecture for curves over sub-p-adic fields without using p-adic Hodge theory.

  • On the averages of p-rank of generic curves in positive characteristic, [pdf].

  • Topological and group-theoretical specializations of fundamental groups of curves in positive characteristic, [pdf].

  • Moduli spaces of fundamental groups of curves in positive characteristic I, [pdf], arXiv.
    The moduli spaces of fundamental groups give a general formulation for describing anabelian phenomena of curves over algebraically closed fields of positive characteristics which were discovered by Prof. A. Tamagawa 26 years ago. In particular, the main conjecture of our theory (= the Homeomorphism Conjecture) supplies a viewpoint to see what properties of fundamental groups should be anabelian. See the talk slides 2021.6.30RIMS and 2021.7.9RIMS (or the introduction of the paper) for my considerations about this theory.

  • Topological structures of moduli spaces of curves and anabelian geometry in positive characteristic (with Z. Hu, R. Zong), [pdf], arXiv.



    Flag Counter visits to this page since August 12, 2017.